# SDR UIEA2019111545909

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,309 hours, 20,941 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng A/I
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENGINE ANTI ICE EICAS MESSAGE MOMENTARILY DISPLAYED AFTER R ENGINE START - R ENG VALVE LIGHT AS WELL.( RAN ENGINES IAW AMM 71-00-00 AND OPS CHECK R ENGINE ANTI ICE VALVE IAW AMM 30-21-00. VALVE OPERATED NORMAL AT THIS TIME. )
